# SDR SWAA2022111661300

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847-867 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD WEB, BS 847 & 867, S25R RBL 21 IN AFT CARGO COMPARTMENT.   REPLACED THE SHIELD WEB IAW  SRM 51-10-02, ITEM 9.
